# SDR ASAA2022112340933

- Difficulty date: November 23, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N924AK
- Make and model: Boeing 737-9
- Aircraft serial: 43333
- Aircraft time: 3,925 hours, 1,105 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 33-010-00 FOUND FWD GALLEY CEILING EMERGENCY SIGN DOES NOT ILLUMINATE. GROUNDED - YES. FOUND EMERGENCY EXIT SIGN CONNECTOR DISCONNECTED. RESECURED AND OPS TEST IS GOOD REF B737-9 AMM 33-51-00.
